HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singular degenerate parabolic equations with applications to the p-laplace diffusion equation

Files in This Item:
pre332.pdf1.01 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83478

Title: Singular degenerate parabolic equations with applications to the p-laplace diffusion equation
Authors: Ohnuma, M. Browse this author
Sato, K. Browse this author
Issue Date: 1-Mar-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 332
Start Page: 1
End Page: 20
Abstract: We consider singular degenerate parabolic equations including the p-Laplace diffusion equation. We establish a comparison priciple which is a natural extension of the paper [12] by Ishii and Souganidis. Once we get a comparison priciple we can construct the unique global-in-time solution to the Cauchy problem for the p-Laplace diffution equation. The solution is bounded, uniformly continuous [0,T)× R N if the initial data is bounded, unformaly continuous on R N.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69082
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University